# SDR SWAA2012080706463

- Difficulty date: August 2, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 210,530 hours, 13,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 803925
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL EMERGENCY EXIT OVERHEAD LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK IAW AMM.
